RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1981, Volume 258, Number 3  


MATHEMATICS
Operator semigroups and differential equations in Banach space
N. Yu. Bakaev
521
On an asymptotic connection between the approximation of periodic functions by splines and by trigonometric polynomials
V. L. Velikin
525
A multidimensional Tauberian theorem for holomorphic functions with nonnegative imaginary part
Yu. N. Drozhzhinov
530
Chaos in a population
B. G. Zaslavski
533
Continual analogues of orthogonal polynomials on the unit circle with respect to an indefinite weight, and the extension problems connected with them
M. G. Krein, G. K. Langer
537
Estimates of the eigenfunctions and associated functions of a Sturm–Liouville operator with discontinuous coefficients
N. Lažetić
541
On the Maslov–Morozov property in the method of regularization for nonlinear equations of the first kind
O. A. Liskovets
544
An example of the nonexistence of a classical solution to the Stefan problem
A. M. Meirmanov
547
On decay conditions and the limit behavior at infinity of solutions of the system of equations of elasticity theory
O. A. Oleinik, G. A. Iosif'yan
550
On uniform convergence and localization for arithmetic means of Fourier–Laplace series
A. K. Pulatov
554
An error estimate for the normal approximation of the probability of landing in a ball
V. V. Yurinskii
557

THEORY OF ELASTICITY
A class of nuclei for the description of creep in aging media
N. Kh. Arutyunyan, A. A. Zevin
559
Dynamics of a crack in a lattice
L. I. Slepyan
561

GEOPHYSICS
On the asymptotic method for the solution of an inverse dynamic problem in the wave propagation theory
A. S. Alekseev, V. A. Tcheverda
565
On two types of heterogeneous phase equilibria
M. A. Grinfel'd
567
Path integral method for calculation of electromagnetic sounding fields
Yu. A. Dreizin, I. M. Shamraev
570

MATHEMATICAL PHYSICS
Discrete periodic problem for a modified nonlinear Korteweg-de Vries equation
N. N. Bogolyubov (Jr.), A. K. Prikarpatskii, V. G. Samoilenko
575
Method of correction of the solution of the G. D. Malyuzhinets diffusion approximation on a plane waveguide
V. I. Il'ichev, È. A. Polyanskii
580
Boundary-variation method in problems involving a stationary fresh-water lens
E. V. Radkevich
586
An asymptotic formula for condenser capacity
Ya. S. Soibel'man
590

PHYSICS
Band structure of zirconium nitride
P. V. Geld, L. P. Mohracheva, V. A. Tskhai
594
Fiber-optical transdusers of physical values
Yu. V. Gulyaev, V. T. Potapov
598
Modulation instobffities in a system of coupled oscillations of inhomogeneous continous medium
S. S. Moiseev, R. Z. Sagdeev, A. V. Tour, V. V. Yanovskii
601
Stimulated diffusion, differentiation and cooperation of components in distributed kinetic systems
V. I. Talanov
604

CRYSTALLOGRAPHY
Investigation of the ion bombardment influence upon the structure of $\mathrm{SiO}_2$ amorphous films
P. V. Pavlov
617
Isovector structures with two-dimensional networks
V. G. Rau, V. V. Ilyukhin, Yu. T. Struchkov, N. V. Belov
619
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019